# SDR DXTA200702614

- Difficulty date: November 17, 2007
- Submitted: November 19, 2007
- Operation: Air carrier
- Aircraft: N701QS
- Make and model: Gulstm 200
- Aircraft serial: 141
- Aircraft time: 1,086 hours, 712 cycles
- Engine: Pwc PW306A
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LANDING AND AFTER TOUCHDOWN, THE AIRCRAFT DEPARTED THE LT SIDE OF THE RUNWAY. DAMAGE NOTED ON THE LOWER IB SECTION OF THE RT WING, DAMAGE NOTED ON THE RT WING IB LEADING EDGE, AND DAMAGE NOTED ON THE RT KRUEGER FLAP.
